OK I feel real efed if you fallow what I mean. I am on Gabapatain (neurotin) I am working up to 900 mg per day now I am at 500mg but My pain continues to get worse. I am taking Darvocet But my pain is hardly being helped. Should I call the doc or should I continue the treatment until I reach the full 900 mg? She gave me 60 pills and I have almost used them plus I had to tave a vicoden which I singed a contract, so I am scared if I call and tell her I will have to do a drug test, and I took a vicoden any way is it normal for your pain to increase? PLEASE HELP
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...